K -theory of affine toric varieties.

Gubeladze, Joseph

Homology, Homotopy and Applications (1999)

  • Volume: 1, page 135-146
  • ISSN: 1532-0073

How to cite


Gubeladze, Joseph. "-theory of affine toric varieties.." Homology, Homotopy and Applications 1 (1999): 135-146. <http://eudml.org/doc/223226>.

author = {Gubeladze, Joseph},
journal = {Homology, Homotopy and Applications},
keywords = {projective modules; algebraic -theory; monoid rings; toric variety; algebraic -theory},
language = {eng},
pages = {135-146},
publisher = {International Press, Somerville},
title = {-theory of affine toric varieties.},
url = {http://eudml.org/doc/223226},
volume = {1},
year = {1999},

AU - Gubeladze, Joseph
TI - -theory of affine toric varieties.
JO - Homology, Homotopy and Applications
PY - 1999
PB - International Press, Somerville
VL - 1
SP - 135
EP - 146
LA - eng
KW - projective modules; algebraic -theory; monoid rings; toric variety; algebraic -theory
UR - http://eudml.org/doc/223226
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.